# SDR AALA20110803DWH01

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 54,310 hours, 18,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 EXIT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP WITH LIGHT, NO HELP. REMOVED LIGHT SOCKET AND CLEANED CENTER CONTACT.  REINSTALLED SOCKET AND LAMP.  OPS CHECK NORMAL.
